It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I recvd the chemo drug taxol for breast cancer 4 yrs. ago. The neuropathy got so bad they cut back the dosage. The neuropathy is steadily worsening. My feet fell like I'm wearing a shoe that is 3 sizes too small and both feet and right hand continually feel asleep and like pins are being pushed all over. They started with neurontin which I couldn't take due to it keeping me in a stupor. I am now taking elavil and lortab. My question is this. Does anyone have taxol related neuropathy and if so does it steadily worsen? I would just think since I've been off the taxol for 4 yrs. that it would have gotten better not worse!!
I see my Gp tomorrow and I'm having to ask for something stronger to manage the pain when the lortab isn't helping.
Any info on taxol related neuroapthy would be greatly appreciated.
Thanks[FONT="Arial"][/FONT]
I had a mild case of Neuropathy prior to having the Taxol administered. The Chemo seemed to kick the Neuropathy into high gear. I now have 2 blocks of wood for feet, numb calves and knees, and pins and needles in my hands. My Doc prescribed Neurontin (200 mg 3X daily) which helps some with the pain, but not with the numbness or pins and needles feeling. I've seen Neurologists and taken the tests, but they have not helped it either. It's only been 1 year since I had the last Taxol, and the Neuropathy only seems to be worsening. I don't know if this is any help to you, but hopefully your pain will lessen naturally.

Jim





All times are GMT -7. The time now is 05:27 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!